# SDR UIEA2019020403095

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,556 hours, 10,684 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Back Light
- Condition: Inoperative
- Location: Fuel Indicator
- Component: Indicator
- Component part number: 100780101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELING PANEL LEFT LOAD SELECT INDICATOR BACK LIGHT INOP.( R/R FUEL PANEL LEFT LOAD SELECT INDICATOR IAW AMM 28-41-06 OPS CK NORMAL. )
